# SDR SIMA20230611002

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 18,506 hours, 12,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO OPEN L1 DOOR, SLIDE BECAME PARTIALLY DEPLOYED-C/A-REMOVED AND REPLACED L1 DOOR SLIDE PER AMM 25-65-01
